Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/3414
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBarannyk, Anatoliy-
dc.contributor.authorYuryk, Ivan-
dc.date.accessioned2012-11-01T10:40:10Z-
dc.date.available2012-11-01T10:40:10Z-
dc.date.issued1999-
dc.identifier.citationYuryk, I. A new method for construction of solutions nonlinear wave equations / I. Yuryk // Ukrainian Mathematical Journal. - 1999. - Vol. 51, No. 5. - P. 649-661.en_EN
dc.identifier.urihttp://dspace.nuft.edu.ua/jspui/handle/123456789/3414-
dc.description.abstractA new simple method for multidimensional nonlinear wave equations is proposed.uk_UK
dc.language.isootheruk_UK
dc.subjectEikonal equationsuk_UK
dc.subjectexact solutijnsuk_UK
dc.subjectschrodingeruk_UK
dc.subjectdalambertuk_UK
dc.subjectейконалаuk_UK
dc.subjectточні розвязкиuk_UK
dc.subjectрівняння Шредінгераuk_UK
dc.subjectДаламбераuk_UK
dc.subjectЭйконалаuk_UK
dc.subjectкафедра вищої математики імені проф. Можара В. І.-
dc.titleA new method for construction of solutions nonlinear wave equationsuk_UK
dc.typeArticleuk_UK
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
3.pdf559.29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.